# SDR F3LA200700232

- Difficulty date: September 15, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,162 hours, 8,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK, FLIGHT CREW REPORTED L2 DOOR EMERGENCY EXIT LIGHT 'ON' DURING TAXI, EMERGENCY EXIT SIGN 'OFF' DURING TAXI.  MAINTENANCE FOUND 45WL, EXIT MARKING SIGN, AND 33WL, EMERGENCY CABIN LIGHT, WIRED INCORRECTLY.  REWIRED 45WL AND 33WL IAW AMM 33-51-00, SHEET 02, P101, FIG. 3.  PERFORMED OPS CHECK IAW AMM 33-51-00, PAGE BLOCK 501, WITH NO DISCREPANCIES NOTED.
